Periodic solutions for second order singular differential systems with parameters

Fanglei Wang, Jifeng Chu, Stefan Siegmund

DOI: http://dx.doi.org/10.12775/TMNA.2015.058

Abstract


In this paper we consider the existence of periodic solutions of one-parameter and two-parameter families of second order singular differential equations.

Keywords


Periodic solutions; second order differential systems; singular; fixed point theorem; parameter; upper and lower solutions

Full Text:

PREVIEW FULL TEXT

References


D. Bonheure and C. De Coster, Forced singular oscillators and the method of lower and upper solutions, Topol. Methods Nonlinear Anal. 22 (2003), 297-317.

J. Chu and P.J. Torres, Applications of Schauder's fixed point theorem to singular diifferential equations, Bull. Lond. Math. Soc. 39 (2007), 653-660.

J. Chu, P.J. Torres and M. Zhang, Periodic solutions of second order non-autonomous singular dynamical systems, J. Differential Equations 239 (2007), 196-212.

J. Chu and Z. Zhang, Periodic solutions of second order superlinear singular dynamical systems, Acta Appl. Math. 111 (2010), 179-187.

C.De. Coster and P. Habets, An overview of the method of lower and upper solutions for ODEs, Nonlinear analysis and its applications to differential equations (Lisbon, 1998), 3-22, Progr. Nonlinear Differential Equations Appl. 43, Birkhauser, Boston, Boston, MA, 2001.

D. Franco and J.R.L. Webb, Collisionless orbits of singular and nonsingular dynamical systems, Discrete Contin. Dyn. Syst. 15 (2006), 747-757.

D. Franco and P.J. Torres, Periodic solutions of singular systems without the strong force condition, Proc. Amer. Math. Soc. 136 (2008), 1229-1236.

J. R. Graef, L. Kong and H. Wang, Existence, multiplicity, and dependence on a parameter for a periodic boundary value problem, J. Differential Equations 245 (2008), 1185-1197.

D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, New York, 1988.

R. Hakl, P.J. Torres and M. Zamora, Periodic solutions of singular second order differential equations: upper and lower functions, Nonlinear Anal. 74 (2011), 7078-7093.

D. Jiang, J. Chu and M. Zhang, Multiplicity of positive periodic solutions to superlinear repulsive singular equations, J. Differential Equations 211 (2005), 282-302.

A. C. Lazer and S. Solimini, On periodic solutions of nonlinear differential equations with singularities, Proc. Amer. Math. Soc. 99 (1987), 109-114.

D. O'Regan and H. Wang, Positive periodic solutions of systems of second order ordinary differential equations, Positivity 10 (2006), 285-298.

R. Precup, A vector version of Krasnosel'skii's fixed point theorem in cones and poisitve periodic solutions of nonlinear systems, J. Fixed Point Theory Appl. 2 (2007), 141-151.

I. Rachunkova, M. Tvrdy and I. Vrkoc, Existence of nonnegative and nonpositive solutions for second order periodic boundary value problems, J. Differential Equations 176 (2001), 445-469.

P. J. Torres, Existence of one-signed periodic solutions of some second-order differential equations via a Krasnosel'skii fixed point theorem, J. Differential Equations 190 (2003), 643-662.

P. J. Torres, Non-collision periodic solutions of forced dynamical systems with weak singularities, Discrete Contin. Dyn. Syst. 11 (2004), 693-698.

P. J. Torres, Weak singularities may help periodic solutions to exist, J. Differential Equations 232 (2007), 277-284.

F. Wang and Y. An, Existence and multiplicity results of positive doubly periodic solutions for nonlinear telegraph system, J. Math. Anal. Appl. 349 (2009), 30-42.

H. Wang, Positive periodic solutions of functional differential equations, J. Differential Equations 202 (2004), 354-366.

H. Wang, Positive periodic solutions of singular systems with a parameter, J. Differential Equations 249 (2010), 2986-3002.

J. Wu and Z. Wang, Positive periodic solutions of second-order nonlinear differential systems with two parameters, Comput. Math. Appl. 56 (2008), 43-54.

P. Yan and M. Zhang, Higher order nonresonance for differential equations with singularities, Math. Methods Appl. Sci. 26 (2003), 1067-1074.

X. Yang, Existence of positive solutions for $2m$-order nonlinear differential systems, Nonlinear Anal. 61 (2005), 77-95.

G. Zhang and S.S. Cheng, Positive periodic solutions of coupled delay differential systems depending on two parameters, Taiwanese J. Math. 8 (2004), 639-652.

M. Zhang, Periodic solutions of equations of Ermakov-Pinney type, Adv. Nonlinear Stud. 6 (2006), 57-67.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism